# SDR AALA20060319

- Difficulty date: May 20, 2005
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 776623
- Condition: Leaking
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COS - LEFT ENGINE OIL QUANTITY DECREASED TO ZERO.  RAN ENGINE AT IDLE ONE MINUTE.  OIL PRESSURE NORMAL THROUGHOUT FLIGHT.  LANDED COS WITHOUT INCIDENT.  REPLACED NUMBER SIX OIL PUMP TUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
